# SDR 2008UALA06196

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,467 hours, 11,668 cycles
- Engine: Pwa PW4060
- Engine time: 46,724 hours, 7,797 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Flange
- Condition: Broken
- Location: Gear Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ANGLE GEAR BOX AFT END HAS LOOSE BOLTS AT 12:00 AND FLANGE EAR IS BROKEN AT 1:00.
